# SDR GTIA010672

- Difficulty date: July 21, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE.  REPAIRED WIRING AT AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTING, OPS CHECKED GOOD IAW MD80 MM 33-53-01.  (M)
